# SDR CALA2018022300786

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N55222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT UPPER SURFACE BETWEEN STA 720-740 RBL-62. REMOVED MAIN CABIN FLOOR SUPPORT BETWEEN STA 720-740 RBL-62 AND INSTALLED NEW FLOOR SUPPORT PN 143N5522-2 BATCH 0003237235 POS G1890018 IAW SRM 51-40-02 PG 2 AND SRM 51-40-02 PG 7 AD DRAWING 143N5522. ORIGINAL MAT THICKNESS .056" BLEND OUT DIMENSIONS ON FLOOR SUPPORT L=8" W=2" D=.025" OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETIAL III.
